| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2; -9.5 diopter implantable collamer lens had tore during loading; while removing it from the vial.This occurred on (b)(6) 2022.A back up lens was implanted and the problem was resolved.The cause of the event was reported as the device.
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).